Alert archive / Colorado / Flash Flood Warnings in 2022
Flash Flood Warning 69, NWS Pueblo, CO
NWS Pueblo, CO issued this flash flood warning at Aug 7, 2022, 3:12 PM MDT for Chaffee County, Colorado. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Aug 7, 2022, 3:12 PM MDT (21:12 UTC)
- Expired
- Aug 7, 2022, 6:06 PM MDT
- In force
- 3 hr
- Issued by
- NWS Pueblo, CO
- Area
- Storm-based polygon
- Flood severity
- None
County Chaffee County, CO
The radar
The Pueblo radar (KPUX), 169 km from the middle of the area, began a volume at 21:13 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 11 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Grand Junction, CO (KGJT), launched 12:00Z, 9.2 hours before the alert went out and 218 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2728 m above ground
- 0-6 km bulk shear
- 26 kt
- 0-1 km storm-relative helicity
- 22 m²/s²
- 0-3 km storm-relative helicity
- 105 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
391
WGUS55 KPUB 072112
FFWPUB
COC015-080015-
/O.NEW.KPUB.FF.W.0069.220807T2112Z-220808T0015Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Pueblo CO
312 PM MDT Sun Aug 7 2022
The National Weather Service in Pueblo has issued a
* Flash Flood Warning for...
South Central Chaffee County in central Colorado...
* Until 615 PM MDT.
* At 312 PM MDT, Doppler radar indicated thunderstorms producing
heavy rain across the warned area. The expected rainfall rate is 1
to 2 inches in 1 hour. Flash flooding is ongoing or expected to
begin shortly.
HAZARD...Flash flooding caused by thunderstorms.
SOURCE...Radar.
IMPACT...Flash flooding of small creeks and streams, urban
areas, highways, streets and underpasses as well as
other poor drainage and low-lying areas.
* Some locations that will experience flash flooding include...
Poncha Pass and Poncha Springs.
This includes the following high risk locations...
Highway 285 south of Poncha Springs to Poncha Pass.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Be aware of your surroundings and do not drive on flooded roads.
&&
LAT...LON 3854 10616 3853 10609 3852 10604 3843 10609
3844 10613 3852 10617
FLASH FLOOD...RADAR INDICATED
EXPECTED RAINFALL RATE...1-2 INCHES IN 1 HOUR
$$
MG/Cohen2 follow-up statements
568
WGUS75 KPUB 072308
FFSPUB
Flash Flood Statement
National Weather Service Pueblo CO
508 PM MDT Sun Aug 7 2022
COC015-080015-
/O.CON.KPUB.FF.W.0069.000000T0000Z-220808T0015Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Chaffee CO-
508 PM MDT Sun Aug 7 2022
...FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 615 PM MDT THIS
EVENING FOR SOUTH CENTRAL CHAFFEE COUNTY...
At 508 PM MDT, Doppler radar indicated thunderstorms producing heavy
rain have moved away from the warned area. However, flash flooding
is likely ongoing across Poncho Pass.
HAZARD...Flash flooding caused by thunderstorms.
SOURCE...Law enforcement at 323 pm reported a large boulder had
fallen into the roadway of Highway 285.
IMPACT...Flash flooding of small creeks and streams, urban areas,
highways, streets and underpasses as well as other poor
drainage and low-lying areas.
Some locations that will experience flash flooding include...
Poncha Pass and Poncha Springs.
This includes the following high risk locations...
Highway 285 south of Poncha Springs to Poncha Pass.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Be aware of your surroundings and do not drive on flooded roads.
&&
LAT...LON 3854 10616 3853 10609 3852 10604 3843 10609
3844 10613 3852 10617
FLASH FLOOD...RADAR INDICATED
$$
MW004
WGUS75 KPUB 080006
FFSPUB
Flash Flood Statement
National Weather Service Pueblo CO
606 PM MDT Sun Aug 7 2022
COC015-080016-
/O.CAN.KPUB.FF.W.0069.000000T0000Z-220808T0015Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Chaffee CO-
606 PM MDT Sun Aug 7 2022
...FLASH FLOOD WARNING IS CANCELLED FOR SOUTH CENTRAL CHAFFEE
COUNTY...
Flood waters have receded. The heavy rain has ended. Flooding is no
longer expected to pose a threat. Please continue to heed remaining
road closures.
A Flood Watch remains in effect until 1200 AM MDT for portions of
central Colorado and southeast Colorado.
LAT...LON 3854 10616 3853 10609 3852 10604 3843 10609
3844 10613 3852 10617
$$
MWWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Pueblo, CO wrote its last area forecast discussion before this flash flood warning went out at Aug 7, 11:28 AM MDT, 3 hours 44 minutes earlier.
Area forecast discussion, Aug 7, 11:28 AM MDT, 3 hours 44 minutes before
Area Forecast Discussion National Weather Service Pueblo CO 1128 AM MDT Sun Aug 7 2022 .UPDATE... Issued at 1035 AM MDT Sun Aug 7 2022 Based on latest HREF data have expanded Flash Flood watches to include Bent and Prowers counties and have extended the plains Flash Flood Watches until 3 AM. -KT && .SHORT TERM...(Today and tonight) Issued at 339 AM MDT Sun Aug 7 2022 Key Messages... 1. Flash Flood risk for the S Mtns, I-25 corridor and parts of the eastern Plains today into this evening. Additional areas have been added to the flood watch. Currently... A cool front was located up near the CO/WY border and it was moving south. Aloft, a well defined short wave was over UT and was progressing east. A well defined monsoon plume was shown in he wet vapor imagery extending from the Baja into AZ, W CO and into NE. As the surface, dewpts were in the 50s and 60s, with mid 60s in KLHX. Today... Convective rain, heavy at times, is near certain for a portion of the region later today. A very favorable environment for heavy rain will come into place this afternoon as the monsoon plume will be over the region. The plume, combined with favorable upslope and the sfc boundary over the plains, along with favorable heating through early afternoon will allow for heavy convective rains to develop by early to mid afternoon. At this time, the greatest threat areas will be the southern mountains, the I-25 corridor region and then extending NE across Crowley, Otero and Kiowa counties. All of the guidance is showing rather decent CAPE values, with some the NAM data showing CAPE values above 2000 J/kg. Overall the SPC HREF guidances is showing mean cape values over the greater Palmer Divide region to be 1000-2000 J/KG. Although synoptic shear through the column is non-existent, given the CAPE we will likely see some strong winds with the storms today as DCAPE values will be rather significant. There will also likely be an MCV developing in the deep convection and this will likely enhance the local low level wind environment, and a QLCS type tornado cannot be ruled out. There is also a non-zero landspout threat along the slow moving boundary which will be over the plains. Overall, the heavy rain threat/svr threat will be along and north of the boundary which will extend across the region. At this time the greatest threat area appears to be along and north of a line from KTAD to Eads. Additionally, if the dwpts can remain high, then the CAPE values will be greater, increasing the heavy rain and severe threat. SPC has the greater Palmer Divide region in marginal risk and WPC has a slight risk for excessive rainfall for a good portion of the region. Areas west of the mountains will dry out considerably, and these areas will only see isolated to scattered storms today. Tonight the heavy rain threat will push south and east this evening, with the southern mountains/S-I25 corridor region, along with the eastern plains likely seeing the heaviest rainfall. At this time the heaviest rain will likely fall during the evening hours, with the heavy rain threat decreasing during the early morning hour. With that said, it is possible that the flood watch which is in effect may need to be extending into the early morning hours if the heavy rain threat continues. .LONG TERM...(Monday through Saturday) Issued at 339 AM MDT Sun Aug 7 2022 Key Messages: 1) Daily precipitation chances are expected, mostly over the mountains, each afternoon. 2) Temperatures will slowly to above average values by the end of the week. Monday - Saturday... The long term period will bring a typical summer time pattern to southern Colorado, with warm temperatures and daily precipitation chances. Ensemble and deterministic models, such as the GEFS and EPS, are in agreement about maintaining a ridge of high pressure over Colorado during most of the period, and slowly pushing this feature east over the central plains during the end of the long term period. The agreement between the models leads to greater confidence in the evolution of things and the possible impacts. This pattern will bring overall synoptic subsidence to southern Colorado, which is unfavorable for precipitation development. However though, moisture will continue to stream around the western periphery of the ridge, and winds aloft will support persistent orographic forcing over the mountains. Given this, daily scattered to numerous afternoon rain showers and thunderstorms are expected over the mountains. As precipitation blossoms over the mountains each day, the flow aloft will help to push precipitation off the mountains and into the mountain valleys, where scattered rain shower and thunderstorms will be possible each day. Given the placement of the ridge and the overall flow around it, the eastern plains will remain more dry, with chances for isolated rain showers and thunderstorms at most. As the ridge of high pressure does slowly shift east late in the period though, precipitation chances will increase for most of southern Colorado. As for temperatures, the beginning of the period will start below average thanks to a cold front passage Sunday, but as the ridge sits over the region, temperatures will start to slowly warm. Given the ridge will be the primary synoptic influence, temperatures will warm to above average values for this time of year for most of southern Colorado. && .AVIATION...(For the 18Z TAFS through 18Z Monday afternoon) Issued at 1123 AM MDT Sun Aug 7 2022 Showers and thunderstorms are expected to spread across most of the forecast area today and tonight. Confidence on extended impacts from precipitation at KALS is a bit lower, but showers are expected to pass over the terminal. Gusty winds and brief reductions to visibility are expected after 00Z this evening. KCOS and KPUB will both experience showers and storms, with VCSH beginning shortly after 21Z. When storms do pass over the terminal, gusty erratic outflow winds and locally heavy rainfall will occur. Precipitation will move away from KALS after 03Z, but will persist at KCOS and KPUB overnight, with low stratus expected to set in around 12-15Z. && .PUB WATCHES/WARNINGS/ADVISORIES... Flood Watch through this evening for COZ072>080-083-087. Flood Watch through late tonight for COZ081-082-084>086-088-089- 093-095>098. && UPDATE...KT SHORT TERM...HODANISH LONG TERM...SIMCOE AVIATION...GARBEROGLIO
Hazardous weather outlook, Aug 7, 11:05 AM MDT, 4 hours 7 minutes before
Hazardous Weather Outlook National Weather Service Pueblo CO 1105 AM MDT Sun Aug 7 2022 COZ058>089-093>099-081715- Western Mosquito Range/East Lake County Above 11000 Feet- Leadville Vicinity/Lake County Below 11000 Feet- Eastern Sawatch Mountains Above 11000 Feet- Western Chaffee County Between 9000 and 11000 Feet- Central Chaffee County Below 9000 Feet- Western Mosquito Range/East Chaffee County Above 9000 Feet- Saguache County West of Continental Divide Below 10000 Feet- Saguache County East of Continental Divide Below 10000 Feet- La Garita Mountains Above 10000 Feet- Upper Rio Grande Valley/Eastern San Juan Mountains Below 10000 Feet-Eastern San Juan Mountains Above 10000 Feet- Del Norte Vicinity/Northern San Luis Valley Below 8500 Feet- Alamosa Vicinity/Central San Luis Valley Below 8500 Feet- Southern San Luis Valley- Northern Sangre de Cristo Mountains Between 8500 And 11000 Feet- Northern Sangre de Cristo Mountains Above 11000 Feet- Southern Sangre de Cristo Mountains Between 7500 and 11000 Feet- Southern Sangre de Cristo Mountains Above 11000 Feet- Northwestern Fremont County Above 8500 Feet- Western/Central Fremont County Below 8500 Feet- Wet Mountain Valley Below 8500 Feet- Wet Mountains between 6300 and 10000 Feet- Wet Mountains Above 10000 Feet- Teller County/Rampart Range Above 7500 Feet/Pikes Peak Between 7500 And 11000 Feet-Pikes Peak Above 11000 Feet- Canon City Vicinity/Eastern Fremont County- Northern El Paso County/Monument Ridge/Rampart Range Below 7500 Feet- Colorado Springs Vicinity/Southern El Paso County/Rampart Range Below 7400 Feet-Pueblo Vicinity/Pueblo County Below 6300 Feet- Walsenburg Vicinity/Upper Huerfano River Basin Below 7500 Feet- Trinidad Vicinity/Western Las Animas County Below 7500 Feet- Crowley County-La Junta Vicinity/Otero County- Eastern Las Animas County-Western Kiowa County- Eastern Kiowa County-Las Animas Vicinity/Bent County- Lamar Vicinity/Prowers County-Springfield Vicinity/Baca County- 1105 AM MDT Sun Aug 7 2022 This hazardous weather outlook is for portions of central...east central...south central and southeast Colorado. .DAY ONE...Today and Tonight Heavy rain capable of causing flash flooding will be likely today, and this heavy rain threat will last into the overnight hours. In addition, severe thunderstorms will be possible this afternoon and evening across all of the southeast plains. The greatest flash flood threat area will be over the southern mountains, including the Wet Mountains, the Wet Mountain Valley, all of the Sangre De Cristo mountain region, Fremont county and Teller county. Over the plains, the best chance of flash flooding rainfall will occur along the entire I-25 corridor region, and over the plains generally along and north of a line from Kim to Lamar. The heavy rainfall threat may last through the evening for the southeast mountains and adjacent valleys, and into the early morning hours for the southeast plains. The greatest severe thunderstorm threat will be over the southeast plains generally along and north of a line from Trinidad to Springfield. The primary threat will be strong winds to 60 to 70 mph. Localized hail up to around 1 inch in diameter will be possible with the isolated stronger storms. And a brief weak tornado or two cannot be ruled out, especially along a slow moving boundary which will progress southward across the plains this afternoon, mainly along and north of highway 50. .DAYS TWO THROUGH SEVEN...Monday through Saturday Rain shower and thunderstorm activity is expected Monday. Rain, heavy at times, is possible, with a risk of widespread flooding. Flash flooding over area burn scars, urban corridors, and saturated soils may occur. The coverage of rain showers and thunderstorms is expected to lessen for midweek. However, scattered thunderstorms will remain possible for Tuesday through Saturday over the mountains and mountain valleys, with more isolated storm activity across the eastern plains, particularly along the I-25 Corridor. .SPOTTER INFORMATION STATEMENT... Weather conditions that meet reporting criteria for spotters will be likely over much of the region, particularly in and near the southeast mountains and the southeast plains. 31/31
In the hours before
Special weather statement, Aug 7, 12:54 PM MDT, 2 hours 18 minutes before
Special Weather Statement
National Weather Service Pueblo CO
1254 PM MDT Sun Aug 7 2022
COZ074-087-088-094-071945-
Southern Sangre De Cristo Mountains Between 7500 and 11000 Ft CO-
Walsenburg Vicinity/Upper Huerfano River Basin Below 7500 Ft CO-
Eastern Las Animas County CO-
Trinidad Vicinity/Western Las Animas County Below 7500 Ft CO-
1254 PM MDT Sun Aug 7 2022
...Strong thunderstorms will impact portions of south central
Huerfano and Las Animas Counties through 145 PM MDT...
At 1251 PM MDT, Doppler radar was tracking a cluster of developing
strong thunderstorms across central and eastern Las Animas County.
These storms are nearly stationary, and will be capable of producing
locally heavy rainfall and landspout tornadoes.
HAZARD...Landspouts and winds in excess of 40 mph.
SOURCE...Radar indicated.
IMPACT...Minor damage to outdoor objects is possible. Gusty winds
could knock down tree limbs and blow around unsecured
objects.
Locations impacted include...
Trinidad, Aguilar, Cokedale, Kim, Branson, Starkville, Gulnare,
Hoehne, Tyrone, Trinchera, Boncarbo, Model, Segundo and Weston.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with these storms and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
&&
LAT...LON 3700 10508 3748 10483 3763 10312 3700 10310
TIME...MOT...LOC 1851Z 069DEG 10KT 3717 10497 3721 10370
LANDSPOUT...POSSIBLE
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
MG/ACSpecial weather statement, Aug 7, 1:34 PM MDT, 1 hour 38 minutes before
Special Weather Statement
National Weather Service Pueblo CO
134 PM MDT Sun Aug 7 2022
COZ089-095-072000-
Crowley County CO-Western Kiowa County CO-
134 PM MDT Sun Aug 7 2022
...Strong thunderstorms will impact portions of west central Kiowa
and northeastern Crowley Counties through 200 PM MDT...
At 134 PM MDT, Doppler radar was tracking strong thunderstorms
capable of producing a landspout along a line extending from 7 miles
southwest of Wild Horse Point to 12 miles south of Forder. These
storms were nearly stationary.
HAZARD...Landspouts, wind gusts up to 50 mph, and half inch hail.
SOURCE...Radar indicated.
IMPACT...Minor damage to outdoor objects is possible. Gusty winds
could knock down tree limbs and blow around unsecured
objects.
These storms will remain over mainly rural areas of west central
Kiowa and northeastern Crowley Counties.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with these storms and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
&&
LAT...LON 3852 10343 3837 10346 3836 10373 3852 10372
TIME...MOT...LOC 1934Z 263DEG 1KT 3846 10357 3851 10365
LANDSPOUT...POSSIBLE
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...50 MPH
CohenSpecial weather statement, Aug 7, 1:36 PM MDT, 1 hour 36 minutes before
Special Weather Statement
National Weather Service Pueblo CO
136 PM MDT Sun Aug 7 2022
COZ097>099-072030-
Springfield Vicinity/Baca County CO-Lamar Vicinity/Prowers County CO-
Las Animas Vicinity/Bent County CO-
136 PM MDT Sun Aug 7 2022
...Strong thunderstorms will impact portions of southern Prowers,
Baca and southeastern Bent Counties through 230 PM MDT...
At 133 PM MDT, Doppler radar was tracking developing strong
thunderstorms in the vicinity of northern Baca County. These storms
are nearly stationary, and will be capable of producing heavy
rainfall, gusty winds, and landspout tornadoes.
HAZARD...Landspouts and winds in excess of 40 mph.
SOURCE...Radar indicated.
IMPACT...Minor damage to outdoor objects is possible. Gusty winds
could knock down tree limbs and blow around unsecured
objects.
Locations impacted include...
Springfield, Walsh, Pritchett, Vilas, Two Buttes, Two Buttes
Reservoir and Stonington.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with these storms and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
&&
LAT...LON 3703 10307 3765 10306 3781 10205 3726 10204
TIME...MOT...LOC 1935Z 122DEG 4KT 3759 10207 3730 10310
LANDSPOUT...POSSIBLE
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
MGSpecial weather statement, Aug 7, 2:37 PM MDT, 35 minutes before
Special Weather Statement
National Weather Service Pueblo CO
237 PM MDT Sun Aug 7 2022
COZ088-072115-
Trinidad Vicinity/Western Las Animas County Below 7500 Ft CO-
237 PM MDT Sun Aug 7 2022
...A strong thunderstorm will impact portions of north central Las
Animas County through 315 PM MDT...
At 236 PM MDT, Doppler radar was tracking a strong thunderstorm 11
miles west of Delhi, or 36 miles northeast of Trinidad, moving west
at 15 mph.
HAZARD...Winds in excess of 40 mph and penny size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
This storm will remain over mainly rural areas of north central Las
Animas County.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
&&
LAT...LON 3775 10417 3758 10409 3745 10442 3771 10447
TIME...MOT...LOC 2036Z 071DEG 14KT 3765 10423
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...40 MPH
MG/CohenThe office that day
Everything else NWS Pueblo, CO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 6, 6:05 PM MDT | Flash Flood Warning | PUB | Bent, Crowley, Otero | 3 hr |
| Aug 6, 6:27 PM MDT | Severe Thunderstorm Warning | PUB | Bent, Kiowa | 78 min |
| Aug 6, 6:41 PM MDT | Flash Flood Warning | PUB | El Paso | 2 hr |
| Aug 6, 7:15 PM MDT | Special Weather Statement | PUB | Kiowa | 45 min |
| Aug 6, 7:40 PM MDT | Special Weather Statement | PUB | Kiowa | 35 min |
| Aug 7, 12:54 PM MDT | Special Weather Statement | PUB | Las Animas | 51 min |
| Aug 7, 1:34 PM MDT | Special Weather Statement | PUB | Crowley | 26 min |
| Aug 7, 1:36 PM MDT | Special Weather Statement | PUB | Baca | 54 min |
| Aug 7, 2:02 PM MDT | Tornado Warning | PUB | Crowley | 38 min |
| Aug 7, 2:32 PM MDT | Flash Flood Warning | PUB | Costilla, Huerfano | 3 hr |
| Aug 7, 2:37 PM MDT | Special Weather Statement | PUB | Las Animas | 38 min |
| Aug 7, 2:39 PM MDT | Severe Thunderstorm Warning | PUB | Crowley, Kiowa, Otero | 51 min |
| Aug 7, 3:17 PM MDT | Severe Thunderstorm Warning | PUB | Bent, Crowley, Kiowa, Otero | 73 min |
| Aug 7, 3:32 PM MDT | Special Weather Statement | PUB | Prowers | 58 min |
| Aug 7, 3:44 PM MDT | Severe Thunderstorm Warning | PUB | Bent | 61 min |
| Aug 7, 3:48 PM MDT | Special Weather Statement | PUB | Las Animas | 57 min |
| Aug 7, 4:24 PM MDT | Tornado Warning | PUB | Bent, Prowers | 30 min |
| Aug 7, 4:33 PM MDT | Tornado Warning | PUB | Bent, Prowers | 42 min |
| Aug 7, 4:48 PM MDT | Severe Thunderstorm Warning | PUB | Bent, Kiowa, Prowers | 45 min |
| Aug 7, 4:51 PM MDT | Special Weather Statement | PUB | Bent, Las Animas | 54 min |
| Aug 7, 4:56 PM MDT | Flash Flood Warning | PUB | Huerfano, Las Animas | 3 hr |
| Aug 7, 5:16 PM MDT | Special Weather Statement | PUB | Bent | 59 min |
| Aug 7, 5:21 PM MDT | Flash Flood Warning | PUB | Fremont | 2 hr |
| Aug 7, 5:26 PM MDT | Special Weather Statement | PUB | Saguache | 34 min |
| Aug 7, 5:45 PM MDT | Flash Flood Warning | PUB | Bent, Prowers | 3 hr |
Nearby
Flash Flood Warnings in Colorado, 2022Every flash flood warning in 2022
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.